# SDR ABXA9500953

- Difficulty date: September 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47317
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 59127371
- Condition: Delaminated
- Location: Ws 363-414
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION AND COMPLIANCE WITH AD 92-22-08, FOUND LEFT WING UPPER BONDED PANEL FORWARD OF AILERON DELAMINATED.  REPLACED PANEL IAW DC-9 SRM 51-30-1, 51-30-2 AND 51-30-5.
